# SDR MALA954330

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822MA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 10800113
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3120 - ON APPROACH, RT MAIN GEAR FAILED TO EXTEND.  THE CREW PERFORMED AN ALTERNATE GEAR EXTENSION AND THE GEAR WENT TO THE DOWN AND LOCKED POSITION.  MAINTENANCE REPLACED RT MLG UPLOCK ACTUATOR.  SYSTEM OPERATED SATISFACTORILY. (X)
